Journal article icon

Journal article

Binary cluster model of very extended shapes in the A similar to 110 region

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1103/PhysRevC.65.067306

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Physics
Merchant, AC More by this author
Journal:
PHYSICAL REVIEW C
Volume:
65
Issue:
6
Publication date:
2002-06-05
DOI:
EISSN:
1089-490X
ISSN:
0556-2813
URN:
uuid:86f73287-2a74-486b-8475-304f469cda26
Source identifiers:
22308
Local pid:
pubs:22308

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP